Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2012 year
Authors: Bibilo Y., Gontsov R.

Some properties of Malgrange isomonodromic deformations of linear 2x2 systems, Proc. Steklov Inst. Math., 2012, V. 277, P. 16-26.
Go to publication Download (201.8 KB)

Публикаций на странице:    Page: 1
Search for publications of Y. Bibilo
Year of publication
from по

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site